Cover Image

Second Order Numerical Iterated Method of Newton-Type for Estimating a Single Root of Nonlinear Equations

Umair Khalid Qureshi, Zubair Ahmed Kalhoro

Abstract


This study deals with the Newton-type numerical method to estimating a single root of nonlinear equations. The proposed method is converged quadratically and based on a Newton Raphson Method and step-size. Numerical tests demonstration of developed technique with well-known Steffensen Method and Newton Raphson Method. It is experiential from fallouts and comparisons of developed method is that the Second Order Newton-Type Iterated Method is superior than existing second order methods


Full Text:

PDF

References


. Biswa N. D. 2012, Lecture Notes on Numerical Solution of

root Finding Problems.

. Qureshi, U. K., Kalhoro, Z. A., Bhutto, G. Y., Khokar, R. B., & Qureshi, Z. A. (2018). Modified Linear Convergence Mean Methods for Solving Non-Linear Equations. University of Sindh Journal of Information and Communication Technology, 2(1), 31-35.

. Yasmin, N. and M.U.D. Janjua 2012, Some Derivative Free Iterative Methods for Solving Nonlinear Equations, ISSN-L: 2223 9553, ISSN: 2223-9944, Vol. 2, No.1. 75-82.

. Iwetan, C. N. 2012, Comparative Study of the Bisection and Newton Methods in solving for Zero and Extremes of a Single-Variable Function. J. of NAMP Vol.21 173-176.

. Akram, S. and Q. U. Ann 2015, Newton Raphson Method, International Journal of Scientific & Engineering Research, Volume 6.

. Soram R. 2013, On the Rate of Convergence of Newton-151

Raphson Method, The International Journal of Engineering and Science, Vol-2, ISSN(e): 2319 – 1813 ISSN(p): 2319 – 1805.

. Qureshi, U. K., Kalhoro, Z. A., Shaikh, A. A., & Nangraj, A. R. (2018). Trapezoidal Second Order Convergence Method for Solving Nonlinear Problems. University of Sindh Journal of Information and Communication Technology, 2(2), 111-114.

. Qureshi, U. K. 2017, Modified Free Derivative Open Method for Solving Non-Linear Equations, Sindh University Research Journal, Vol.49 (004) 821-824 (2017).

. Allame M. and N. Azad 2012, On Modified Newton Method for Solving a Nonlinear Algebraic Equations by Mid-Point, World Applied Sciences Journal Vol.17(12): 1546-1548, ISSN 1818-4952 IDOSI Publications.

. Omran, H. H. 2013, Modified Third Order Iterative Method for Solving Nonlinear Equations, Journal of Al-Nahrain University, Vol.16 (3), pp.239-245

. Soomro, E. 2016, On the Development of a New Multi-Step Derivative Free Method to Accelerate the Convergence of Bracketing Methods for Solving, Sindh University Research Journal (Sci. Ser.) Vol. 48(3) 601-604.

. Qureshi, U. K. 2017, Modified Free Derivative Open Method for Solving Non-Linear Equations, Sindh University Research Journal, Vol.49 (004) 821-824 (2017).


Refbacks

  • There are currently no refbacks.


Copyright (c) 2018 University of Sindh Journal of Information and Communication Technology



ISSN-E: 2523-1235, ISSN-P: 2521-5582

 Copyright © University of Sindh, Jamshoro. 2017 All Rights Reserved.  
Printing and Publication by: Sindh University Press. 


Journal Office, Institute of Information and Communication Technology, 
University of Sindh, Jamshoro, Sindh, Pakistan. 76080